Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 47, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2014, 5:31 PM EDT for Fannin County, Union County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2014, 5:31 PM EDT (21:31 UTC)
- Expired
- May 25, 2014, 6:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Fannin County, GA, Union County, GA
The radar
The Knoxville radar (KMRX), 154 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:35 PM EDT | TSTM WND DMG | Mineral Bluff, GA | THREE TREES DOWN IN THE MINERAL BLUFF AREA. ONE ON HARDSCRABBLE ROAD...ANOTHER ON GRACE DRIVE AND A THIRD ON DOUTHIT ROAD AND MINERAL BLUFF HWY. EVENT TIME RANGES FROM 535-540PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 896 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510
WUUS52 KFFC 252131
SVRFFC
GAC111-291-252215-
/O.NEW.KFFC.SV.W.0047.140525T2131Z-140525T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
UNION COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MORGANTON...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLAIRSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3499 8394 3493 8392 3492 8387 3490 8385
3474 8384 3477 8429 3480 8431 3482 8434
3498 8439 3499 8418
TIME...MOT...LOC 2131Z 266DEG 16KT 3487 8423
$$
301 follow-up statement
669
WWUS52 KFFC 252204
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT SUN MAY 25 2014
GAC111-291-252215-
/O.CON.KFFC.SV.W.0047.000000T0000Z-140525T2215Z/
UNION GA-FANNIN GA-
604 PM EDT SUN MAY 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN FANNIN AND NORTHWESTERN UNION COUNTIES...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NOTTELY DAM..MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IVY LOG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3498 8394 3497 8394 3497 8393 3493 8392
3491 8395 3489 8415 3491 8418 3498 8417
3499 8394
TIME...MOT...LOC 2204Z 262DEG 18KT 3494 8409
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:51 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 25, 2:51 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT SUN MAY 25 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS NORTH AND EAST GA AND INTO TENNESSEE AND THE CAROLINAS. THESE STORMS SHOULD STAY ACROSS THIS AREA BUT WILL MOST LIKELY SEE AN ISOLATED SHRA/TSRA MAKE ITS WAY INTO THE ATL AREA. AREAS S AND W OF ATL SHOULD STAY DRY THROUGH TONIGHT. UPPER RIDGE OVER THE MS RIVER VALLEY WILL BEGIN TO MOVE SLOWLY EAST THROUGH THE SHORT TERM BECOMING CENTERED ALONG THE AL/GA LINE BY 12Z TUE. SURFACE BERMUDA LIKE RIDGE ALSO BEGINS TO BUILD INTO THE AREA AROUND THE SAME TIME. THERE IS STILL A DECENT AMOUNT OF MOISTURE STREAMING ACROSS THE AREA MON IN THE NWLY FLOW SO WILL KEEP MENTIONS OF SHOWERS AND THUNDERSTORMS IN THE FORECAST DUE TO DECENT INSTABILITY AND DAY TIME HEATING EXPECTED. THE WEAK BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE STATE SHOULD ALSO ACT AS A CATALYST FOR CONVECTIVE DEVELOPMENT MON. ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. AN INCREASE IN MID/HIGH CLOUDS WILL AFFECT AFTERNOON MAX TEMPERATURES...HOWEVER HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR PERSISTENCE. 01 .LONG TERM /TUESDAY THROUGH SUNDAY/... MODELS CONTINUE TO ADVERTISE MORE DIURNAL CONVECTIVE ACTIVITY...AND CURRENT SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA EACH DAY LOOK TO BE APPROPRIATE. HAVE ADJUSTED MAX GRIDS TO ACCOUNT FOR LATEST GUIDANCE AND BETTER AGREEMENT WITH NEIGHBORING OFFICES. THE PREVIOUS FORECAST DISCUSSION FOLLOWS. 31 /ISSUED 412 AM EDT SUN MAY 25 2014/ A MORE TYPICAL SUMMER-LIKE PATTERN WITH INCREASED DIURNAL CONVECTIVE ACTIVITY IS ON TAP THROUGH THE LONG TERM. GUIDANCE CONTINUES TO BE IN OVERALL GOOD AGREEMENT. A WEAKENING UPPER TROUGH WITH A BROAD ENHANCED MOISTURE FIELD WILL SLOWLY SETTLE INTO THE SOUTHEAST CONUS. WITH A LACK OF SYNOPTIC SCALE DYNAMICS...THE ENVIRONMENT SHOULD BE RATHER STAGNANT AND MARKED BY MODERATE INSTABILITY AND WEAK SHEAR. HAVE UPPED THE CHANCE POPS FOR THE DAYTIME PERIODS OF WEDNESDAY THROUGH FRIDAY BASED ON THE PROGGED DEEPER MOISTURE AND APPROACH OF TROUGH. HAVE PEGGED THURSDAY AS THE GREATEST CHANCE FOR SHOWERS/STORMS IN THE PERIOD AS A WEAK SFC HIGH SLIDES SOUTHWARD INTO THE MID-ATLANTIC AND A RESULTANT WEDGE FRONT LOOKS TO PUSH INTO THE CWA FROM THE NORTHEAST...POSSIBLY AIDING IN CONVECTIVE TRIGGERING. THE TIMING AND STRENGTH OF THIS WILL NEED TO BE MONITORED WITH FUTURE MODEL RUNS. GENERAL BLEND OF GUIDANCE KEEPS TEMPS MAINLY 5-7 DEGREES ABOVE CLIMO NORMS. BAKER && .AVIATION... 18Z UPDATE... SHRA/TSRA POP ACROSS NORTH AND EAST GA. SO FAR THEY ARE STAYING AWAY FROM THE TAF SITES BUT SHOULD SEE SOME BUY 20-22Z. WILL CONTINUE TO SEE VFR THROUGH THE PERIOD EXCEPT IN AND AROUND ANY TSRA DEVELOPMENT. WINDS SHOULD STAY OUT OF THE W TO NW THEN TURN TO THE EAST AFTER SUNSET. THE WINDS WILL TURN BACK TO THE W BY 14-16Z MON AS MIXING BEGINS. WIND SPEEDS WILL STAY 10KT OR LESS WITH SOME STRONGER GUST IN AND AROUND TSRA. VSBYS AND CEILINGS WILL STAY VFR EXCEPT IN TSRA ALSO. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 86 67 88 / 30 40 30 40 ATLANTA 67 87 69 86 / 30 30 30 30 BLAIRSVILLE 59 83 61 82 / 30 30 30 40 CARTERSVILLE 63 88 64 87 / 30 30 30 30 COLUMBUS 68 91 69 89 / 10 20 20 20 GAINESVILLE 65 85 67 86 / 30 40 30 30 MACON 66 88 67 89 / 20 40 30 30 ROME 62 87 64 88 / 20 30 30 30 PEACHTREE CITY 63 88 65 87 / 20 30 30 30 VIDALIA 68 88 70 89 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....31 AVIATION...01
Hazardous weather outlook, May 25, 5:30 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT SUN MAY 25 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 PM EDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG WITH ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY. THE AFTERNOON AND EVENING PERIODS OF WEDNESDAY THROUGH FRIDAY LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE DEVELOPMENT CANNOT BE RULED OUT. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 25, 5:13 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 NNW MAPLE RIDGE 34.04N 84.10W
05/25/2014 E0.75 INCH GWINNETT GA PUBLIC
&&
EVENT NUMBER FFC1400605
NLISTSpecial weather statement, May 25, 5:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT SUN MAY 25 2014
GAZ034-035-037-047-049-252145-
520 PM EDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OCONEE...MORGAN...BARROW...GWINNETT AND WALTON COUNTIES UNTIL 545
PM EDT...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOLD SPRINGS...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OCONEE...MORGAN...BARROW...GWINNETT AND WALTON COUNTIES THROUGH 545
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WINDSOR...
YOUTH...LOGANVILLE...BOLD SPRINGS...BETWEEN...COUNTY LINE...CARL...
AUBURN...HARBIN...DACULA...NICHOLASVILLE...FORT YARGO STATE PARK...
MONROE...CAMPTON AND WINDER. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3405 8369 3405 8365 3404 8358 3403 8356
3367 8361 3378 8395 3405 8392 3406 8371
3405 8371 3406 8370
TIME...MOT...LOC 2120Z 272DEG 16KT 3393 8380
30Local storm report, May 25, 5:22 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL ANSLEY PARK 33.79N 84.39W
05/25/2014 E0.75 INCH FULTON GA BROADCAST MEDIA
&&
EVENT NUMBER FFC1400606
KSTELLLocal storm report, May 25, 5:27 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 1 NNE SUGAR CREEK 34.89N 84.36W
05/25/2014 E1.25 INCH FANNIN GA PUBLIC
BP GAS STATION ATTENDANT REPORTED HALF QUARTER TO HALF
DOLLAR SIZED HAIL.
&&
EVENT NUMBER FFC1400607
NLISTLocal storm report, May 25, 5:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL ANSLEY PARK 33.79N 84.38W
05/25/2014 E0.75 INCH FULTON GA BROADCAST MEDIA
&&
EVENT NUMBER FFC1400608
NLISTSpecial weather statement, May 25, 5:28 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN MAY 25 2014
GAZ047>049-252200-
528 PM EDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NEWTON...MORGAN AND WALTON COUNTIES UNTIL 600 PM EDT...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRICK STORE...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
NEWTON...MORGAN AND WALTON COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BRICK
STORE...REESE...RUTLEDGE AND HARD LABOR CREEK STATE PARK.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3348 8359 3349 8363 3352 8368 3356 8380
3365 8380 3367 8356
TIME...MOT...LOC 2129Z 279DEG 19KT 3360 8374The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:52 PM EDT | Special Weather Statement | FFC | White | 23 min |
| May 25, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 35 min |
| May 25, 2:29 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| May 25, 2:41 PM EDT | Special Weather Statement | FFC | Union | 34 min |
| May 25, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 35 min |
| May 25, 3:47 PM EDT | Special Weather Statement | FFC | Catoosa | 28 min |
| May 25, 3:52 PM EDT | Special Weather Statement | FFC | White | 23 min |
| May 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 32 min |
| May 25, 4:22 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| May 25, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 35 min |
| May 25, 4:46 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| May 25, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 35 min |
| May 25, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Madison | 31 min |
| May 25, 5:06 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| May 25, 5:20 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 25 min |
| May 25, 5:28 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| May 25, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 42 min |
| May 25, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Walton | 34 min |
| May 25, 5:56 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| May 25, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 50 min |
| May 25, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Greene, Jackson, Morgan, Oconee and 1 more | 34 min |
| May 25, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 40 min |
| May 25, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jackson, Madison, Oconee, Oglethorpe | 45 min |
| May 25, 7:18 PM EDT | Special Weather Statement | FFC | Candler | 12 min |
| May 25, 7:27 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 48 min |
| May 25, 7:28 PM EDT | Special Weather Statement | FFC | Greene | 32 min |
| May 25, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 41 min |
| May 25, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Putnam | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.